# SDR 06072005B

- Difficulty date: June 7, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N155CJ
- Make and model: Beech 1900D
- Aircraft serial: UE55
- Aircraft time: 20,270 hours, 29,875 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1143800417
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR EXCESSIVELY SLOW TO EXTEND.  CHANGED RT MLG ACTUATOR.
